Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Sunday
   April 11
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
Hello, doctor; My friend is 9 weeks' pregnent and she has been asked to take bed rest. At the end of 8th week suddenly she found a sporting of brown colour and when she informed her doctor she was asked to take Duphafton 4 tabs at once and then 1 tab after 8 hours each. Could you please advise wether this brown discharge is normal or is it dangerous and wether she should take this tabs.
SDR
Answer:
Thank you for your inquiry. Sorry, this type of clinical question needs a clinical consultation to answer. I would suggest the lady sees her obstetrician. There are not common medical reasons for advising bed rest in early pregnancy (there may be other non-medical reasons); some discharge is common in early pregnancy; but the indications for the specific prescription described below should be reviewed between the patient and the treating doctor.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02